MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-3532A; VITAL SIGNS MONITOR
Model Number BSM-3532A
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the bedside monitor (bsm) is spontaneously shutting down.Technical support (ts) informed the customer to have their biomed look at the device and have them reach out to troubleshoot.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The customer reported that the bedside monitor (bsm) is spontaneously shutting down.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that the bedside monitor (bsm) is spontaneously shutting down.Technical support (ts) informed the customer to have their biomed look at the device and have them reach out to troubleshoot.There was no patient injury reported.Investigation summary: nihon kohden followed up with the customer, requesting additional information (on 05/08/23, 05/12/23, 05/17/23 and 05/22/23), however the customer did not respond, and no further information was reported.Due to the age of the complaint, and the customer's non-responsiveness to our follow up attempts, no further information was reported, and this complaint is being closed out.We were unable to confirm or determine a definitive root cause of the reported issue, (as the device was not returned for evaluation), and only limited information was reported, (due to the customer's non-responsiveness and the issue is user dependent).The following fields contain no information (ni), as attempts to obtain information were made, but not provided: attempt # 1: 06/12/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 2: 06/17/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 3: 06/22/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 1: 06/12/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 2: 06/17/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 3: 06/22/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 1: 06/12/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 2: 06/17/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 3: 06/22/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 1: 06/12/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 2: 06/17/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Attempt # 3: 06/22/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for elizabeth to call me back with the patient and device information.Manufacturer references # (b)(4).

Brand Name
BSM-3532A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key17060457
Report Number8030229-2023-03553
Device Sequence Number8577588
Product Code MHX
UDI-Device Identifier04931921113660
UDI-Public04931921113660
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3532A
Device Catalogue NumberBSM-3532A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown